# SDR REXA2018040600257

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 24,759 hours, 16,124 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HAS A BROKEN OR DISCONNECTED HOSE ON THE HEAD HARNESS.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12.   OPS  AND LEAK TESTED GOOD.  NO FURTHER DEFECTS NOTED
